# SDR UPS08653448

- Difficulty date: September 26, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 27,898 hours, 8,309 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT WING I/B MAIN FLAP AFT FLAP I/B SUPPORT FITTING FOUND CRACK.  CRACK LENGTH .5 INCH APPROX.  HINGE FITTING REPAIRED AS PER SRM 57-53-02-2R1 FIG 201.
